# SDR QXEA20063001

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,238 hours, 7,794 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1056
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 9,817 hours, 10,152 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BZN FLIGHT NR 2328: AFTER ADDING POWER FOR TAXI, FLAP DRIVE CAUTION LIGHT ILLUMINATED AND STAYED ON.  DIVERTED FLIGHT BACK TO BZN.  AFTER PARKING (AND SHUTDOWN), THE LIGHT CYCLED ON AND OFF SEVERAL TIMES.  AIRCRAFT WAS FERRIED TO PDX.  MAINTENANCE REMOVED AND REPLACED FLAP POWER UNIT IAW Q400 AMM TASK 27-52-01-000-801 AND 27-52-01-400-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
